The silver bullet…
People are constantly saying that there is no magic weight loss drug because, if there were, it would be all over the news and there would be no such thing as obesity. I agree with that viewpoint completely but also believe that we should take advantage of every little thing that may help. I’d seen enough positive reviews and news reports about Xenadrine-EFX to consider using it so my wife and I have decided to give it a shot. She started a few days ago and I started yesterday.
After just three doses, I can safely say that it’s definitely doing something to my system. Because of my body size, I started with the suggested two pills with food in the morning and two pills with food in the afternoon.
And so it beings…
I took my first dose with an apple and a banana yesterday and, within half an hour, I started to feel a bit buzzed. After an hour, the buzz turned into what almost felt like the high you get after coding for 48 hours straight with a constant supply of Red Bull. Not anxious and not jumpy; just pleasantly drifting through a semi conscious dream world.
Then, the dry mouth kicked in. I was telecommuting with my PowerBook in front of the TV and I suddenly felt extremely thirsty. I hadn’t moved since I took the first dose so I got up to refill my 32 ounce water bottle and proceeded to fall right back down onto the couch. I wasn’t expecting any side effects so I stood up rather quickly as I always do. The slightly intoxicated buzz had made me a bit light headed and caused me to lose my balance. After manually shifting my brain into three beers at a party mode, I was able to navigate my way to the kitchen for water.
I returned and sat back down with the PowerBook to continue working. My touch typing was slightly effected and the tips of my fingers were catching on the edges of the keys as I typed, causing a lot of typos. This was quite rare for me because I usually type 60 words per minute and burst at 150 words per minute with very few errors. I continued working. After a few more minutes, I reached for my water bottle for another sip and it was empty. I looked at the clock…only an hour had gone by. Was I really that thirsty?
I got back up for more water and this time I had no problems getting up. The light headedness was gone but I still had a persistant warm and fuzzy buzz. I went to the bathroom and evacuated a lot more fluids than usual. A lot more. I refilled my water bottle and realized it was lunch time so I wandered over to the fridge. Even though I was hungry, I didn’t really want any food. Hey, the stuff is working I guess.
Usually, it’s the other way around…I’m usually not hungry but always craving food. I forced myself to eat a small leftover piece of chicken smothered in hot sauce and downed another 32 ounces of water over the course of the next hour. Immediately after finishing the water, I had to go to the bathroom again. Again, I refilled my water bottle and wandered back to my trusty PowerBook to continue working.
For the next few hours I nursed my water bottle without refilling it but continued to make multiple trips to the bathroom. Around three o’clock, I took another dose of two pills with a handful of nuts and a glass of orange juice. The warm and fuzzy buzz returned full force and left me in a dream world happily typing away on the PowerBook while watching TV. I know I accomplished something because I have the source code to prove it…but I really don’t remember writing it.
My evening on my second dose was basically the same as my afternoon…warm and fuzzy, lots of bathroom trips, etc. My wife made matzah ball soup for dinner and it filled me up quite quickly…I usually eat at least two big bowls. This time, a single cup satisfied me. I stayed up for a few more hours, continued to work and watched some more TV. When it was time for bed, it took a long time to get to sleep but I awoke this morning quite rested!
Day two…and a shocker…
This morning I weighed myself. I was 281.0 pounds on Saturday morning. This morning, Monday, I weighed in at 275.5 pounds. My only explaination is that I evacuated a lot of fluids as my system was getting used to the Xenadrine-EFX. I’m sure some of that loss will be permanent since I’m watching my diet and exercising, but 5.5 pounds seems like too much weight to come off in 48 hours for all of it to be permanent.
When I got into work this morning, I took another dose of two pills with a NutriGrain bar. It obviously wasn’t enough food because I started feeling nauseated. It was the same sick feeling that I get after taking a multivitamin on an empty stomach. Either that, or it was the fact that I mixed a multivitamin (Centrum Performance) with the Xenadrine-EFX.
I experienced the same dreamlike buzz that I did yesterday but, since I’ve been moving around all day today, I’m perfectly capable of functioning. It’s now two o’clock and I’ve made multiple bathroom trips and gone through about 40 ounces of water. I think that after a few days on the Xenadrine-EFX I’ll get back into a rhythm and normal bathroom/water schedule.
It’s too soon to tell whether the Xenadrine-EFX is actually doing anything for weight loss. I plan on staying on it along with my diet and exercise plan. But I can attest to one thing…I bet you could probably give raver kids a couple of Xenadrine-EFX for $30 a pill and easily convince them that it’s Ecstacy.